How to reduce swelling under the eyelid after restylane injection?
Doctor Answers 7
Swelling from Restylane
If you are having swelling from Restylane injections I would ice the treated area and avoid any blood thinners like Motrin or Aspirin which can further cause bruising or swelling. I would also avoid saunas or any excessive heat for two weeks. It should resolve slowly over the next two weeks and if you are concerned return to your treating physician for examination.
Puffy Lower Eyelids after Restylane
If one encounters swelling after juvederm or restylane treatments, ice for 48 hours may help, followed by moist heat.
If swelling persists beyond 3 weeks, I would suggest following up with your doctor to see if the area would benefit from some hyaluronidase to dissolve some of the filler.
This area tends to swell after injections and pressure is the best idea!
For now, I would rely on antihistamines and you will probably have to wait it out. In the future, you should also avoid any bending over or straining within hours of injections and definitely avoid workouts for a day or so! Good luck!
You might also like...
Restylane for lower eyelids
Swelling after Restylane under eyes
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Swelling after Restylane
avoid salt and alcohol
Continue using the Bioderma
You could consider steroids but this would probably be too much and is not a 0 risk treatment
Call your doctor and have them look at it
Restylane in the tear trough under the eyes is associated with more noticeable swelling in the beginning. Give it time and call your Dr.
Chase Lay, MD
double board-certified facial plastic surgeon
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.